# SDR ASAA2018102326564

- Difficulty date: October 12, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR THRESHOLD SILL WEB HAS AREAS OF CORR. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53 60 15 1A 1 1901 REMOVED AND REPLACED SILL WEB IAW SRM 51 40 02 0G 0 W 1 O .045 R .033 L 2 D .012.
